Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: TELEFLEX INCORPORATED VSI; INTRODUCER, CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
TELEFLEX INCORPORATED VSI; INTRODUCER, CATHETER
Model Number
IPN916039
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
11/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
During venous access portion of the procedure, wire was difficult to thread through needle and upon removal of needle and wire, access wire became stuck and tip of wire broke off.
New Search
Submit an Adverse Event Report
Brand Name
VSI
Common Device Name
INTRODUCER, CATHETER
Manufacturer
(Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key
16120918
Report Number
16120918
Device Sequence Number
8396485
Product Code
DYB
UDI-Device Identifier
10841156107079
UDI-Public
(01)10841156107079
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
12/01/2022
Report Date
(Section F)
12/01/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
IPN916039
Device Catalogue Number
7267V
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
01/09/2023
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/09/2023
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Male
Patient Weight
73 KG
Date Report Sent to FDA
12/01/2022